Reply
 
LinkBack Thread Tools Search this Thread
Old Nov 25th, 2011, 10:09 AM   1
ms.hope
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2011
Location: toronto, Canada
Posts: 1,169

Could progesterone be making me spot/bleed?


So I took a 2 day break from progesterone and I was fine not spotting no bloating etc. Then I started back last night and behold I am spotting again I am going in to fertility Dr. tomorrow so I will talk to her about it. If it's causing me to bleed (lightly) then is this stuff still worth taking? I mean why should I continue to take something that is making me bleed or maybe the dosage is too strong? 200mg I will see what the doc says.


Have any of you ladies experienced this??



 
Status: Offline
 
Old Nov 25th, 2011, 15:29 PM   2
ms.hope
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2011
Location: toronto, Canada
Posts: 1,169
anybody?? somebody??



 
Status: Offline
 
Old Nov 25th, 2011, 15:35 PM   3
petitpas
Other
BnB Elite
 
 
Join Date: Dec 2009
Posts: 15,639
Ms Hope, are you taking it up your vagina? If yes, it can irritate your cervix and make you spot. The reason you are on it, I assume, is because you have low progesterone levels or are suspected to have. So extra progesterone is given to sustain the pregnancy.
To put it bluntly, if you need extra progesterone and don't take it, you are at risk if miscarrying.
Saying that, the progesterone I am on (cyclogest) can also be taken rectally (up the back door ). It seems icky at first but I am used to it. An added benefit is that it doesn't make a mess in my underwear.
If you are using a different brand to cyclogest then it is worth asking your doctor whether you can use the other door to prevent that irritation of the cervix.
Good luck!



 
Status: Offline
 
Old Nov 25th, 2011, 15:37 PM   4
petitpas
Other
BnB Elite
 
 
Join Date: Dec 2009
Posts: 15,639
PS: I am on 400mg and know ladies on here that are on twice that dose.



 
Status: Offline
 
Old Nov 25th, 2011, 15:48 PM   5
ms.hope
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2011
Location: toronto, Canada
Posts: 1,169
Quote:
Originally Posted by petitpas View Post
Ms Hope, are you taking it up your vagina? If yes, it can irritate your cervix and make you spot. The reason you are on it, I assume, is because you have low progesterone levels or are suspected to have. So extra progesterone is given to sustain the pregnancy.
To put it bluntly, if you need extra progesterone and don't take it, you are at risk if miscarrying.
Saying that, the progesterone I am on (cyclogest) can also be taken rectally (up the back door ). It seems icky at first but I am used to it. An added benefit is that it doesn't make a mess in my underwear.
If you are using a different brand to cyclogest then it is worth asking your doctor whether you can use the other door to prevent that irritation of the cervix.
Good luck!
Thank you for the reply--I am going toask the doctor tomorrow about my progesterone levels because she never said it was low and it seem slike she puts all her patients on it for the first 12 weeks. I have tried it in the back door as well and I get the same sypmtoms but your right there was no leaking of it. It's either my spotting is simply a coincidence and something else is the cause or it's the progesterone. I just found it strange for the spotting to come back as soon as I started taking it again.



 
Status: Offline
 
Old Nov 25th, 2011, 15:53 PM   6
petitpas
Other
BnB Elite
 
 
Join Date: Dec 2009
Posts: 15,639
Hm, I might be wrong but I haven't heard of others continuing to spot when they changed entries... Definitely worth talking to your doctor about methinks



 
Status: Offline
 
Reply



Bookmarks

Tags
making , progesterone , spot bleed

featured articles


Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO